# SDR AUS20010503

- Difficulty date: May 15, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 747238B
- Engine: Rroyce RB211524D419
- System (JASC): 7110 · Engine Cowling System
- Part: Liner
- Part number: 12756
- Condition: Missing
- Location: Engine Cowling
- Part time: 50,934 cycles
- Component: Engine Cowling, Rroyce, RB211524D419
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE LOW POWER. INVESTIGATION FOUND ONE SECTION OF FRONTFAN ACOUSTIC LINING BETWEEN 2 O'CLOCK AND 4 O'CLOCK AREAS MISSING AND ONE AREA OF ICE IMPACT PANEL BETWEEN 1 O'CLOCK AND 5 O'CLOCKAREAS MISSING WITH LOOSE MATERIAL STILL TRAPPED BY THEENGINE.
